On a singular Cauchy problem for a system of equations of hyperbolic type
Doklady Akademii Nauk, Tome 205 (1972) no. 5, pp. 1046-1049
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_205_5_a10,
author = {S. A. Tersenov},
title = {On a singular {Cauchy} problem for a system of equations of hyperbolic type},
journal = {Doklady Akademii Nauk},
pages = {1046--1049},
year = {1972},
volume = {205},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_205_5_a10/}
}
S. A. Tersenov. On a singular Cauchy problem for a system of equations of hyperbolic type. Doklady Akademii Nauk, Tome 205 (1972) no. 5, pp. 1046-1049. http://geodesic.mathdoc.fr/item/DAN_1972_205_5_a10/